# SDR UIEA200600044

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B05002135
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 800 LT FRAME, FOUND A CRACK INDICATION IN THE INNER CHORD INBOARD STRAP ABOVE STRINGER 17L.  REPAIRED BY REPLACEMENT OF INNER STRAP, PER BOEING DRAWING 65B05002 AND SRM 51-30-02.
